Congruence properties of certain polynomial sequences

L Carlitz

Acta Arithmetica (1960)

  • Volume: 6, Issue: 2, page 149-158
  • ISSN: 0065-1036

How to cite

top

Carlitz, L. "Congruence properties of certain polynomial sequences." Acta Arithmetica 6.2 (1960): 149-158. <http://eudml.org/doc/206709>.

@article{Carlitz1960,
author = {Carlitz, L},
journal = {Acta Arithmetica},
keywords = {number theory},
language = {eng},
number = {2},
pages = {149-158},
title = {Congruence properties of certain polynomial sequences},
url = {http://eudml.org/doc/206709},
volume = {6},
year = {1960},
}

TY - JOUR
AU - Carlitz, L
TI - Congruence properties of certain polynomial sequences
JO - Acta Arithmetica
PY - 1960
VL - 6
IS - 2
SP - 149
EP - 158
LA - eng
KW - number theory
UR - http://eudml.org/doc/206709
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.